# SDR SWIA202157266

- Difficulty date: February 5, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 601R3180345
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT FRAME IS CORRODED AT F.S.347.25   (C-CHECK RO 4/2/2021)    REMOVED AND REPLACED PAX DOOR AFT FRAME AT FS 347.25 IAW CRJ 200 SRM 51-40-11, 51-42-06 , 51-42-21 & SKYCARD 51-900-1003-SKY NO WEIGHT CHANGE, FORM 337 IS ATTACHED REF ATTACHED CONTINUAITON CARD FOR DETAILS OF WORK PERFORMED
